IJPAM: Volume 96, No. 2 (2014)
ABEL'S TYPE BINOMIAL THEOREMS
Faculty of Education
Kyoto City, Kyoto, 603-8301, JAPAN
Department of Information Science
College of Humanities and Sciences
3-25-40, Sakurajyousui, Setagaya-ku, Tokyo, 156-8550, JAPAN
Abstract. The first author proved Abel's type binomial theorems for the falling and/or rising factorial power in the previous paper [#!Kuriyama!#]. The purpose of this paper is to give generalizations for these theorems by the use of the generalized forward and/or backward differences.
Received: February 21, 2014
AMS Subject Classification: 05A10, 11B65
Key Words and Phrases: generalized difference, generalized factorial power and Abel's type binomial theorem
Download paper from here.
DOI: 10.12732/ijpam.v96i2.3 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 189 - 196